# SDR USAA2013010800001

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 59,307 hours, 21,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L4 DOOR LOWER EMERGENCY LIGHT COVER MISSING AND BRACKET MISSING A PIECE.  REPLACED EMERGENCY EXIT SIGN ASSY.
